Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JamaicanGirl

My face is super dark.

Hi guys. I have been on the regimen for about a month and a half now. I started September 11th. I am glad to report that my acne for the most part is gone and the major black spots are going away buuut…my face and neck (I made the mistake of putting it on my neck) are about 4 shades darker than my chest and body. I have resorted to wearing shirts that come up to my neck but the difference is still so visible. Everyone keeps commenting on it. I have the AHA cream that I mix with the moisturizer and started using it last night. Is there any suggestion on what I should do? 

 

I never go out into the sun without an umbrella even before starting acne.org. I do one pump of the AHA and one pump of moisturizer nightly. Is it too much or will it work? It tingles for a few minutes then stops. I do need your help. Thanks 

Edited by JamaicanGirl

Share this post


Link to post
Share on other sites

Remove old pigmented skin by laser or chemical peel monthly. Clean your targeted skin area by cotton everyday. Wear clothes that make you appear lighter. Makeup helps a lot. Sunblocker must be applied during the day (skinceuticals SPF50). You should apply hydroquinone cream (lower percentage is recommended for sensitive skin). Retin-A cream should be applied one time weekly to remove mild pigmented skin. Fillers help to remove and hide darker patches. Glutathione Injection fights free radicals (has to be prescribed). Exercise daily help you to refresh your skin. Healthy food is recommended. Be more energetic and drink enough water. You may need to do most of the above to see some lightening as it is not easy. AHA cream is a great option & you should be applied at night. If your skin is sensitive, you should apply it every other day or three times a week. Unfortunately, It is hard to see major change with only one option. You may see but it will takes months. Note that sun rays are casing skin pigmentation so you may use an umbrella but the rays are targeting your skin partially. Good luck.

Edited by EmilyEmilyEmily

Share this post


Link to post
Share on other sites

Hello Dear! 

Your post never mentioned if you wear a sunblock/sunscreen? SUNBLOCK IS A MUST in general but particularly on The Regimen. I also experienced a temporary darkening on the face when using the BP. DO NOT APPLY HYDROQUINONE while on BP, it will (stain) darken your skin even MORE. For some of us, BP is so drying and the moisturizer provided is not moisturizing enough. With that being said, the darkening could be due to dryness (skin tends to look mottled and dark when irritated and dry). So you may want to boost the skin hydration with a heavier (non-clogging) cream at night. And DO NOT WORRY your BP will still work under it. In fact, hydrated skin absorbs products better. You want to go slow and steady before venturing and mixing with other products. For now get the acne under control with the Regimen and added moisture. 

 

Best Wished ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×